# SDR CALA2018111202348

- Difficulty date: November 5, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL HAS SEVERAL AREAS OF CORROSION (A3NB-53-3-6299) PE R HAECO LCQ NON ROUTINE 9296601 GENERATED BY V061742
